My son aged 7 year is a known case of bronchial asthma since age of 2. He was on budecort steriod (100 mg) for a period of 1 year. in march 2006. he develpoed high fever with a red rash on his arm. within 3 days red rash appeared all over and he had to be ventilated for 10 days. It was MYCOPLASMA PNEUMONIA. He came out of this and was home by Aril end 2006. TA repeat X ray in may 2006 showed a patch.After this from August 2006 almost every month he has to take cough expectorant with salbutamol due to dry cough. In december 2006 the cough did not improve with the cough syrup and he developed low grade fever. Again in Mid january 2007 X ray was taken it showed a similar patch as seen in May 2006. He was now treated with Azythromycin. and 4 hourly salbutamol nebulization,he is on budecort steroid 200mg twice daily since january 26, 2007.and asthanlin nebulization once a dayBut yesterday ,Feb 10,2007 again he developed dry cough.
I am giving him asthalin nebulisation 4 hourly
my question is
1. does mycoplasma pneumonia reccur again?
2. if yes then how come its at the same spot?
3. if its a persistent one what is the cure?
4. Can asthma cause a similar patch?
Because this a very complicated case with several possible causes, we recommend that you take your child to a Pediatric Pulmonologist. We, at National Jewish, see children with similar problems every day. You may want to discuss coming to Denver as one of your options.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.